RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 4, Pages 549–558 (Mi izv4033)  

Generalization of a theorem of Cartwright concerning an entire function of finite degree bounded on a sequence of points

B. Ya. Levin


Full text: PDF file (923 kB)

Bibliographic databases:
Received: 25.10.1956

Citation: B. Ya. Levin, “Generalization of a theorem of Cartwright concerning an entire function of finite degree bounded on a sequence of points”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957), 549–558

Citation in format AMSBIB
\Bibitem{Lev57}
\by B.~Ya.~Levin
\paper Generalization of a theorem of Cartwright concerning an entire function of finite degree bounded on a sequence of points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 4
\pages 549--558
\mathnet{http://mi.mathnet.ru/izv4033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=96798}
\zmath{https://zbmath.org/?q=an:0078.06202}


Linking options:
  • http://mi.mathnet.ru/eng/izv4033
  • http://mi.mathnet.ru/eng/izv/v21/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:207
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021